MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CC STRGT ROD 6.0 X 480MM HEXHEX; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION

MEDOS INTERNATIONAL SàRL CH CC STRGT ROD 6.0 X 480MM HEXHEX; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Catalog Number 5560602480C
Medical Device Problem Codes Device-Device Incompatibility (2919); Migration (4003)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on an unknown date the rod was slipping on a trialtis screw.The patient's post op ct and the rod on the left distal side had slipped.Patient doing fine.Surgeon is monitoring closely.All available information has been disclosed.No further information was provided.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D1, d2, d3, d4, g4-510k: this report is for an unk rods/unknown lot.Part and lot number are unknown.Without the specific part number, the udi number and 510-k number is unknown.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: a2, a3a, b3, b5, d4 (catalog), d10 concomitant, e1 facility name corrected: d1, d4 (primary udi number), g1, h6 (health effect - impact code, health effect - clinical code & medical device problem code) h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary
=
> product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received states that t2-l2 psf, implanted the rods and final tightened.Next day patient got post op ct and the rod on the left distal side had slipped about 5mm proximally.Using trialtis and 6.0 cobalt.Chrome rods.The surgery completed successfully and the patient is doing fine.

Brand Name
CC STRGT ROD 6.0 X 480MM HEXHEX
Common Device Name
ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
CARAGH PRECISION
parkmore business park west
galway H91 C H05
EI   H91 CH05
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key21297084
Report Number1526439-2025-00172
Device Sequence Number12706615
Product Code MNH
UDI-Device Identifier10705034596471
UDI-Public(01)10705034596471
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5560602480C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
POLY SCREW, SOLID, 7.5MM X 50; POLY SCREW, SOLID, 7.5MM X 50; SET SCREW T27
Patient Age17 YR
Patient SexMale